The range of a planar function with ambiguous points
Fundamenta Mathematicae, Tome 65 (1969) no. 2, pp. 129-132
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_65_2_129_132,
author = {J. Gresser},
title = {The range of a planar function with ambiguous points},
journal = {Fundamenta Mathematicae},
pages = {129--132},
year = {1969},
volume = {65},
number = {2},
doi = {10.4064/fm-65-2-129-132},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-65-2-129-132/}
}
J. Gresser. The range of a planar function with ambiguous points. Fundamenta Mathematicae, Tome 65 (1969) no. 2, pp. 129-132. doi: 10.4064/fm-65-2-129-132
Cité par Sources :